Sur la représentation conforme des bandes

Julius Wolff

Compositio Mathematica (1935)

  • Volume: 1, page 217-222
  • ISSN: 0010-437X

How to cite


Wolff, Julius. "Sur la représentation conforme des bandes." Compositio Mathematica 1 (1935): 217-222. <>.

author = {Wolff, Julius},
journal = {Compositio Mathematica},
keywords = {complex functions},
language = {fre},
pages = {217-222},
publisher = {Johnson Reprint Corporation},
title = {Sur la représentation conforme des bandes},
url = {},
volume = {1},
year = {1935},

AU - Wolff, Julius
TI - Sur la représentation conforme des bandes
JO - Compositio Mathematica
PY - 1935
PB - Johnson Reprint Corporation
VL - 1
SP - 217
EP - 222
LA - fre
KW - complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.